MathSciNet Relay Station
MathSciNet bibliographic data
MR2428323 (2009d:15038) 15A24 (15A18 93C05)
Wu, Ai-Guo; Fu, Yan-Ming; Duan, Guang-Ren On solutions of matrix equations $V-AVF=BW$ and $V-A\overline VF=BW$. Math. Comput. Modelling 47 (2008), no. 11-12, 1181–1197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement